Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Side Effects Of Truvada And Reyataz And Norvir

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

side effects with Norvir Reyataz and Truvada

I just am swithcing from Trizivir (tcell 450 vl 200) my doc wanted to switch me because he said 200 viral load was failingI tried the Atripla but the side effects dizzyness and vomiting were too much so he put me on thisi took last night however i...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Depending on your resistance /treatment history/profile regimens that are often considered in situations such as yours include Truvada + raltegravir and/or a boosted protease inhibitor (such as ritonavir + darunavir or atazanavir). Nausea is... Read more »

Reyataz Truvada Norvir Side Effects??

I have been on Reyataz, Truvada, Norvir for about 9 months now. I initially felt great on this... Read more »

Norvir dosage and side effects combined with Reyataz and Truvada

My Dr. switched me from my initial first line therapy Isentress/Truvada due to some Isentress side... Read more »
Articles
The Body's "Ask the Experts" Forums

FAQs About Reyataz (Atazanavir)

Don't see your question? Ask it in our Choosing Your Meds forum or Managing Side Effects of HIV Treatment forum ! Starting Treatment | Switching Treatment | Side Effects | Drug Interactions | Food, Alcohol and Reyataz Starting Treatment ... Read more »
TheBodyPRO.com

A Slice of Atazanavir, but Hold the Ritonavir: Switch to Unboosted Dose Still Effective After 120 Weeks, With Good Lipid Findings

Switching from a regimen containing Reyataz (atazanavir) boosted with Norvir (ritonavir) to a regimen that cuts out the Norvir doesn't hurt the regimen's effectiveness and doesn't compromise its safety, according to 120-week results from a study... Read more »
The Body's "Ask the Experts" Forums

FAQs About Truvada (Tenofovir/FTC)

Don't see your question? Ask it in our Choosing Your Meds forum or Managing Side Effects of HIV Treatment forum ! Starting Treatment | Switching Treatment | Dosage | Side Effects | Coinfections | Truvada as PEP (Post-Exposure Prophylaxis) |... Read more »
Test Positive Aware Network

Getting a Boost From Cobicistat

The investigational drug cobicistat (COBI), which boosts drug levels (a "pharmacoenhancer"), was given with Reyataz plus Truvada and compared to Norvir-boosted Reyataz plus Truvada, a preferred regimen under U.S. treatment guidelines. In Phase 3... Read more »
Connect With Others

Norvir-Truvada-Reyataz any1 on this combo

Posted by light001, 3 Replies
hello
Just went to a new DR said to go with this combo and i am wondering did it help anyone. i used to take Combivir and Crixivan and he said those are old meds no one takes them anymore there is so much better out there now...is he correct are... Read more »

Truvada/Reyataz/Norvir

Posted by cm82391, 4 Replies
I'm taking a combination of the the three and i'm breaking out HORRIBLY!!!

Is anyone else on these meds and having this issues? Or one of the three above?

Or do I just have really bad skin? Read more »

Reyataz+Norvir+Truvada?

Posted by markman, 3 Replies
I have poz for about 4 years but have never been on meds. My cd4 has been in the 400s and last time was over 500. I feel pretty good. But my doctor has gone ahead and prescribed me the meds. I had two choices: 1. Atripla or 2.... Read more »

Reyataz/Norvir/Truvada/Epzicom...morning or night?

Posted by Anonymous, 3 Replies
I'm starting in a study, and I just got my meds today. I'll be on Reyataz boosted with Norvir, and either Epzicom or Truvada (I won't know which).

Does anyone know if there are any advantages to taking these meds in the morning as opposed to the... Read more »